# SDR SIMA201906265005

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,436 hours, 31,744 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: 14531544601
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER NUT PLATE HOLES HAVE CORROSION.-C/A- INSTALLED SERVICEABLE CARGO DOOR LOWER PROFILE IAW EMB 145 SRM 51-40-02.
